# SDR 96ZZZX1501

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Engine: Cont TSIO520VB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Roughness
- Location: Lt
- Part time: 760 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTICED ROUGHNESS IN LEFT ENGINE.  INSPECTED MAGS, COMPRESSION TESTED CYLINDERS, CHECKED SPARK PLUGS.  ENGINE WAS GROUND RUN.  FLIGHT OK'D.  NOTED NO PROBLEMS.  RETURNED TO SERVICE.  NOTED:  MINUS 21 DEGREES FAHRENHEIT TEMPERATURE.
